# SDR DHL9771250D

- Difficulty date: February 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N712DH
- Make and model: Boeing 727-29
- Aircraft serial: 19401
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Cracked
- Location: Nr 4 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D-CHECK, NR 4 SLAT NR 3 RIB FROM OUTBOARD END CRACKED.  REMOVED DAMAGED AREA AND INSTALLED RIB REPAIR PER SRM 57-50-3, DOUBLER 4.375 BY 3.
